Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 8, Issue 2, Pages 151-159
http://dx.doi.org/10.1080/10241230212909

Guided waves in a fluid-loaded transversely isotropic plate

Department of Mathematics, Quaid-i-Azam University, Islamabad, Pakistan

Received 22 June 2001; Revised 7 August 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Ahmad, N. Kiyani, F. Yousaf, and M. Shams, “Guided waves in a fluid-loaded transversely isotropic plate,” Mathematical Problems in Engineering, vol. 8, no. 2, pp. 151-159, 2002. https://doi.org/10.1080/10241230212909.